RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 2, Pages 3–74 (Mi fpm1400)  

This article is cited in 6 scientific papers (total in 6 papers)

Quotient rings of graded associative rings. I

I. N. Balabaa, A. L. Kanunnikovb, A. V. Mikhalevb

a Tula State Pedagogical University
b M. V. Lomonosov Moscow State University

Abstract: The paper contains a review of results on graded quotient rings and new results proved by the authors.

Full text: PDF file (574 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 186:4, 531–577

UDC: 512.552

Citation: I. N. Balaba, A. L. Kanunnikov, A. V. Mikhalev, “Quotient rings of graded associative rings. I”, Fundam. Prikl. Mat., 17:2 (2012), 3–74; J. Math. Sci., 186:4 (2012), 531–577

Citation in format AMSBIB
\Bibitem{BalKanMik12}
\by I.~N.~Balaba, A.~L.~Kanunnikov, A.~V.~Mikhalev
\paper Quotient rings of graded associative rings.~I
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 2
\pages 3--74
\mathnet{http://mi.mathnet.ru/fpm1400}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 186
\issue 4
\pages 531--577
\crossref{https://doi.org/10.1007/s10958-012-1005-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866505200}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1400
  • http://mi.mathnet.ru/eng/fpm/v17/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Kanunnikov, “Orthogonal graded completion of graded semiprime rings”, J. Math. Sci., 197:4 (2014), 525–547  mathnet  crossref
    2. A. L. Kanunnikov, “An application of the method of orthogonal completeness in graded ring theory”, Algebra and Logic, 52:2 (2013), 98–104  mathnet  crossref  mathscinet  isi
    3. A. L. Kanunnikov, “Graded versions of Goldie's theorem. II”, Moscow University Mathematics Bulletin, 68:3 (2013), 162–165  mathnet  crossref
    4. A. L. Kanunnikov, “Orthogonal graded completion of modules”, J. Math. Sci., 221:3 (2017), 401–408  mathnet  crossref  mathscinet
    5. A. L. Kanunnikov, “Graded quotient rings”, J. Math. Sci., 233:1 (2018), 50–94  mathnet  crossref
    6. A. L. Kanunnikov, “Koltsa Goldi, graduirovannye po gruppe s periodicheskoi faktor-gruppoi po tsentru”, Fundament. i prikl. matem., 21:2 (2016), 187–191  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:417
    Full text:163
    References:51
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020